# SDR CA030731010

- Difficulty date: July 18, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,045 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 04310093
- Condition: Cracked
- Location: Vertical Stab
- Part time: 10,991 hours
- Component: Vertical Stab, Cessna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 200 HOUR INSPECTION THE FORWARD LT VERTICAL FIN ATTACHMENT BRACKET APPEARED TO BE CRACKED ALONG THE BASE EXTERNAL SURFACE WHERE IT MATES WITH THE VERTICAL TABS OF THE PART.  DISASSEMBLY REVEALED THE CRACK EXTENDED FORWARD AND AFT ALONG THIS DIMENSION.  THE DEFECTIVE BRACKET WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
